Open Access
Translator Disclaimer
2004 Bounds for the Thurston–Bennequin number from Floer homology
Olga Plamenevskaya
Algebr. Geom. Topol. 4(1): 399-406 (2004). DOI: 10.2140/agt.2004.4.399

Abstract

Using a knot concordance invariant from the Heegaard Floer theory of Ozsváth and Szabó, we obtain new bounds for the Thurston–Bennequin and rotation numbers of Legendrian knots in S3. We also apply these bounds to calculate the knot concordance invariant for certain knots.

Citation

Download Citation

Olga Plamenevskaya. "Bounds for the Thurston–Bennequin number from Floer homology." Algebr. Geom. Topol. 4 (1) 399 - 406, 2004. https://doi.org/10.2140/agt.2004.4.399

Information

Received: 3 March 2004; Accepted: 28 March 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1070.57014
MathSciNet: MR2077671
Digital Object Identifier: 10.2140/agt.2004.4.399

Subjects:
Primary: 57M27, 57R17

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.4 • No. 1 • 2004
MSP
Back to Top